# SDR DHL2002745016

- Difficulty date: December 28, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 7710 · Power Indicating System
- Part: Line
- Condition: Contaminated
- Location: Nr 3 Eng Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED DUE TO SLOW RESPONDING EPR GAGE ON ENGINE NR 3. TAKE OFF WT. = 137.8,  PRESSURE ALTITUDE = 900,  OAT = + 8 C,  WIND 120 AT 6 KTS. DEFERRED PER MEL 77. CONTROL 11422.  ABORT IAS 80 KTS. BRAKE ENERGY ZONE = NORMAL.  ALL OTHER ENGINE INDICATIONS NORMAL.   TRANSFERRED TO DMI 11422 IAW DHL MEL 77-1. CAT. "C" ITEM.  PLACARD INSTALLED. MAINTENANCE CONTROL NOTIFIED.   REF. DMI #11422 TAKEOFF REJECTED DUE TO SLOW EPR GAGE ON ENGINE NR 3.   BLEW MOISTURE OUT OF EPR LINES AND FCU BOWL. RAN NR 3 ENGINE IAW DHL JRH AND B727 M/M 77-11-0. OPS CHECKED GOOD. THIS CLEARS DMI 11422. PLACARD REMOVED. MAINTENANCE CONTROL NOTIFIED.
